CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A continuous non-Brownian motion martingale with Brownian motion marginal distributions

Patrik Albin (Institutionen för matematiska vetenskaper, matematisk statistik)
Statistics and Probability Letters (01677152). Vol. 78 (2008), 6, p. 682-686.
[Artikel, refereegranskad vetenskaplig]

This note exhibits a continuous martingale $M$ which is not Brownian motion, but has the same univariate marginal distributions as Brownian motion. It is given by $M(t)=X_1(t)X_2(t)Y$, where $X_1$ and $X_2$ are independent copies of the diffusion $dX(t)=dB(t)(2X(t))^{-1},\ X(0)=0$, and $Y$ is an independent random variable with known density on $(0,\sqrt{2})$. The existence of such a martingale was an open problem until now.

Denna post skapades 2009-09-15. Senast ändrad 2017-07-03.
CPL Pubid: 98081


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)


Matematisk statistik

Chalmers infrastruktur